# SDR SWIA200515309

- Difficulty date: July 20, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 22,528 hours, 32,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 833
- Condition: Discharged
- Location: Emergency Light
- Part time: 9,809 hours, 14,075 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE SECTION OF EMERGENCY EXIT LIGHTS DIM.   REPLACED MIDDLE ELBP IAW MM 33-50-02.  OPERATIONAL CHECK GOOD.
